# SDR FDEA201208213093

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 92,243 hours, 36,653 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Fuselage
- Part time: 36,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FWD LT SIDE OF NOSE GEAR W/W CUTOUT.  COMPLIED WITH EA 8-5350-157364 & REPAIRED AREA USING SRM 53-50-00.
